# SDR R61A201410221154

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT SPOILER, PCU 3 CONNECTING HARDWARE TO SPOILER HAS CORROSION. MAINTENANCE  R & R RT SPOILER PCU 3 CONNECTING HARDWARE TO SPOILER, SE NRWC 038120-2014/388 FOR INSTALL OF SPOILER.  PN NAS6212-31D BOLT.
